Advances in Pure Mathematics

Vol.2 No.5(2012), Paper ID 22800, 7 pages

DOI:10.4236/apm.2012.25046

 

Second Order Periodic Boundary Value Problems Involving the Distributional Henstock-Kurzweil Integral

 

Xueyuan Zhou, Guoju Ye

 

Department of Mathematics, Hohai University, Nanjing, P. R. China
Department of Mathematics, Hohai University, Nanjing, P. R. China

 

Copyright © 2012 Xueyuan Zhou, Guoju Ye et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


X. Zhou and G. Ye, "Second Order Periodic Boundary Value Problems Involving the Distributional Henstock-Kurzweil Integral," Advances in Pure Mathematics, Vol. 2 No. 5, 2012, pp. 330-336. doi: 10.4236/apm.2012.25046.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.